# SDR DALA2025060604322

- Difficulty date: May 24, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9577 IN REFERENCE TO NRC 00291; CRACK ON FRAME CANT "CAP" STA Y=1178 AND PROJECTION OF LONGERON 17R AT AFT ACCESSORIES COMPARTMENT. CORRECTIVE ACTION: REPAIRED PER B-717-200 SRM 53-00-00-2R REP.1 (0983728)
